# SDR SWAA2023121129427

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,914 hours, 12,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: NOTREPORTED
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FRONT COVER MISSING MID CABIN<[01] RESECURED LENS AS REQUIRED PER SIP.
